# SDR ASAA2017080821589

- Difficulty date: August 8, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 34,661 hours, 10,470 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR WILL NOT CLOSE. GROUNDED - YES. REMOVED SLIDE PACK ASSEMBLY AND DOOR LINER FROM THE R2 DOOR. ADJUSTED DOOR PER AMM 52-41-00. OPS CHECKS GOOD, FORCE CHECKS GOOD. REINSTALLED LINER ASSEMBLY PER AMM 52-41-31. REINSTALLED SLIDEPACK ASSEMBLY PER AMM 25-66-01.
